# SDR DALA2025122209325

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 63,261 hours, 28,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC LEFT SIDE TRANSITION PANEL,  BS 500 - 640, UNDERSIDE OF PANEL CORROSION NOTED UNDER NUTPLATES WITH 20 OR MORE MOUNTED ON BARE METAL WITH POSSIBLE CORROSION UNDER THEM.  REMOVED CORROSION FROM UNDER NUTPLATES AT 20 LOCATIONS, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53- 1A-1.  REMOVED, AND INSTALLED  A NEW TRANSITION PANEL. (1362547)
